# SDR FDEA201108013057

- Difficulty date: August 1, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N6106U56
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR LOWER GATE CORRODED AT SEAL RETAINER ATTACHMENT POINT.  REMOVED AND REPLACED R-4 DOOR LOWER GATE ASSY IAW AMM 52-11-38-4, NO RIG   REQUIRED, NO RIG DISTURBED. MAJOR REPAIR.
